# SDR PCAA9700674

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hyd Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM MDT, THE NR 2 ENGINE HYDRAULIC LIGHT ILLUMINATED FOR 10 SECONDS AND THEN WENT OUT DURING GEAR RETRACTION.  A/C RETURNED TO FIELD.  MAINTENANCE TROUBLESHOT SYSTEM, PERFORMED SEVERAL RETRACTION TESTS, BLED HYDRAULIC SYSTEM IAW DHC PROCEDURES.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
